# SDR SWAA2021020842206

- Difficulty date: January 15, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF INTERCOSTAL @ STA 947+2 AND LBL 50. / REMOVED AND REPLACED INTERCOSTAL FROM STA 947 TO STA 967; LBL 50' PER SRM 51-40-02 AND EA 21-153-00093 PART 2. INTER COSTAL P/N 147A5660-21.SA-M 326 A1304011
